# SDR 20010403CW011

- Difficulty date: February 22, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N514NC
- Make and model: Cessna 402C
- Aircraft serial: 402C0514
- Engine: Cont TSIO520*
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 5842000231
- Condition: Discharged
- Location: Nose Gear
- Part time: 10,764 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACT, HYDR PRES LIGHT REMAINED ILLUMINATED.  GEAR EXTENSION WAS ATTEMPTED, NOSE GEAR FAILED TO EXTEND.  GEAR WAS EXTENDED USING EMERGENCY BLOW DOWN PROCEDURE, ALL GEAR DOWN INDICATORS SHOWED GREEN AND AIRCRAFT LANDED WITHOUT INCIDENT.  MECH FOUND NOSE GEAR STRUT FLAT AND ALL FOUR NOSE GEAR DOOR ATTACH BRACKETS BROKEN.  WHEN THE GEAR WAS RETRACTED, COMPRESSED NOSE STRUT FAILED TO ENTER WHEEL WELL PROPERLY, DAMAGING THE GEAR DOOR BRACKETS AND CAUSED THE GEAR TO STICK IN THE WELL.  THE STRUT WAS SERVICED, BRACKETS REPLACED.  EXTENSION AND RETRACTION TEST WAS PERFORMED, ALL INDICATIONS  NORMAL. AC RETURNED TO SERVICE.
